On the Brauer–Manin obstruction for zero-cycles on curves

Volume 135 / 2008

Dennis Eriksson, Victor Scharaschkin Acta Arithmetica 135 (2008), 99-110 MSC: Primary 14H25; Secondary 14C15, 11G35. DOI: 10.4064/aa135-2-1

Authors

  • Dennis ErikssonDepartment of Mathematical Sciences
    University of Tokyo
    Tokyo, Japan
    e-mail
  • Victor ScharaschkinDepartment of Mathematics
    University of Queensland
    St. Lucia 4072, Qld, Australia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image